# SDR AALA202508086227

- Difficulty date: August 6, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N469AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11196
- Aircraft time: 10,027 hours, 2,670 cycles
- System (JASC): 5270 · Door Warning System
- Part: Detector
- Part number: DHE114
- Condition: Abnormal
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR LEFT OVER WING EXIT ON ECAM. MAINTENANCE FOUND PROXIMITY SENSORS 31WN1 (AALA202508085712) AND 32WN1 (AALA202508086227) GAPS WERE OUT OF TOLERANCE AND ADJUSTED THEM PER AMM 52-71-00-820-805-A. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
